# SDR SWAA2023092699961

- Difficulty date: September 13, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 208.<[01] COMPLETED STEPS 1-2; OK TO INSTALL STEP 3.;[02] REMOVED AND REPLACED BREAK PANEL AT BS 540 LBL 1 WL 208 PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-00 AND DWG # 143A5240
